A family of modules with Specht and dual Specht filtrations

Paget, Rowena E. (2007) A family of modules with Specht and dual Specht filtrations. Journal of Algebra, 312 (2). pp. 880-890. ISSN 0021-8693. (Access to this publication is restricted)

PDF (A Family of Modules)
Restricted to Repository staff only
Contact us about this Publication Download (155kB)
[img]
Official URL
http://dx.doi.org/10.1016/j.jalgebra.2007.03.022

Abstract

We study the permutation module arising from the action of the symmetric group S-2n, on the conjugacy class of fixed-point-free involutions, defined over an arbitrary field. The indecomposable direct summands of these modules are shown to possess filtrations by Specht modules and also filtrations by dual Specht modules. We see that these provide counterexamples to a conjecture by Hemmer. Twisted permutation modules are also considered, as is an application to the Brauer algebra.

Item Type: Article
Uncontrolled keywords: symmetric group; Specht module; filtration; Brauer algebra
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Stephen Holland
Date Deposited: 19 Dec 2007 19:29
Last Modified: 03 Jun 2014 10:14
Resource URI: http://kar.kent.ac.uk/id/eprint/2146 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year